Alert archive / Tennessee / Flash Flood Warnings in 2009
Flash Flood Warning 15, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at May 1, 2009, 5:27 PM CDT for 10 counties in Tennessee. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2009, 5:27 PM CDT (22:27 UTC)
- Expired
- May 1, 2009, 10:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Giles County, TN, Hickman County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Perry County, TN, Wayne County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 132 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 470 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOHX 012227
FFWOHX
TNC055-081-085-099-101-117-119-135-181-187-020130-
/O.NEW.KOHX.FF.W.0015.090501T2227Z-090502T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
527 PM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GILES COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF PULASKI...
SOUTHERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CENTERVILLE...
EXTREME SOUTH CENTRAL HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
LAWRENCE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LAWRENCEBURG...
LEWIS COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF HOHENWALD...
MARSHALL COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LEWISBURG...
MAURY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF COLUMBIA...
PERRY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LINDEN...
WAYNE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF WAYNESBORO...
SOUTH CENTRAL WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 830 PM CDT
* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SERIES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH
THE WARNED AREA THIS EVENING. THESE STORMS ARE PRODUCING INTENSE
RAINFALL RATES OF 3 TO 4 INCHES PER HOUR...AND ADDITIONAL RAINFALL
AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED THIS EVENING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
HILL...COLUMBIA...PULASKI...LAWRENCEBURG...WAYNESBORO...
HOHENWALD...LINDEN...AND CENTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3502 8800 3530 8799 3531 8802 3539 8803
3541 8797 3544 8804 3547 8804 3549 8799
3552 8797 3561 8803 3573 8804 3584 8795
3583 8690 3569 8665 3532 8665 3527 8673
3526 8681 3499 8684
$$
LAROSA4 follow-up statements
000
WGUS74 KOHX 012328
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CDT FRI MAY 1 2009
TNC055-081-085-099-101-117-119-135-181-187-020130-
/O.CON.KOHX.FF.W.0015.000000T0000Z-090502T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAURY TN-HICKMAN TN-PERRY TN-WILLIAMSON TN-MARSHALL TN-LEWIS TN-
WAYNE TN-LAWRENCE TN-GILES TN-HUMPHREYS TN-
628 PM CDT FRI MAY 1 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
EXTREME SOUTH CENTRAL HUMPHREYS...GILES...LAWRENCE...WAYNE...LEWIS...
MARSHALL...SOUTH CENTRAL WILLIAMSON...PERRY...SOUTHERN HICKMAN AND
MAURY COUNTIES...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF HEAVY RAINFALL CAPABLE OF PRODUCING FLASH
FLOODING IN THE WARNED AREA. THESE STORMS ARE PRODUCING INTENSE
RAINFALL RATES OF 3 TO 4 INCHES PER HOUR...AND ADDITIONAL RAINFALL
AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED THIS EVENING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
HILL...MOUNT PLEASANT...LINDEN...LEWISBURG...HOHENWALD...COLUMBIA AND
CENTERVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3502 8800 3530 8799 3531 8802 3539 8803
3541 8797 3544 8804 3547 8804 3549 8799
3552 8797 3561 8803 3573 8804 3584 8795
3583 8690 3569 8665 3532 8665 3527 8673
3526 8681 3499 8684
$$
LAROSA000
WGUS74 KOHX 020039
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
739 PM CDT FRI MAY 1 2009
TNC055-081-085-099-101-117-119-135-181-187-020130-
/O.CON.KOHX.FF.W.0015.000000T0000Z-090502T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAURY TN-HICKMAN TN-PERRY TN-WILLIAMSON TN-MARSHALL TN-LEWIS TN-
WAYNE TN-LAWRENCE TN-GILES TN-HUMPHREYS TN-
739 PM CDT FRI MAY 1 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
EXTREME SOUTH CENTRAL HUMPHREYS...GILES...LAWRENCE...WAYNE...LEWIS...
MARSHALL...SOUTH CENTRAL WILLIAMSON...PERRY...SOUTHERN HICKMAN AND
MAURY COUNTIES...
AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF HEAVY RAINFALL CAPABLE OF PRODUCING FLASH
FLOODING IN THE WARNED AREA. THESE STORMS ARE PRODUCING INTENSE
RAINFALL RATES OF 3 TO 4 INCHES PER HOUR...AND ADDITIONAL RAINFALL
AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED THIS EVENING.
IN WAYNE COUNTY...LOOK FOR POSSIBLE FLASH FLOODING BETWEEN CLIFTON
AND WAYNESBORO...ESPECIALLY ALONG BEECH CREEK...HARDIN CREEK...GREEN
RIVER...AND FORTYEIGHT CREEK.
IN LAWRENCE COUNTY...LOOK FOR POSSIBLE FLASH FLOODING ALONG THE
LITTLE BUFFALO RIVER...SHOAL CREEK NEAR LAWRENCEBURG...AND IN THE
SUGAR CREEK BASIN.
IN GILES COUNTY...LOOK FOR POSSIBLE FLASH FLOODING IN THE RICHLAND
CREEK BASIN NORTHWEST OF PULASKI...INCLUDING DRY WEAKLEY CREEK...BIG
CREEK...AND ROBERTSON FORK CREEK.
ADDITIONAL LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPRING HILL...MOUNT PLEASANT...LINDEN...LEWISBURG...HOHENWALD...
COLUMBIA AND CENTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3502 8800 3530 8799 3531 8802 3539 8803
3541 8797 3544 8804 3547 8804 3549 8799
3552 8797 3561 8803 3573 8804 3584 8795
3583 8690 3569 8665 3532 8665 3527 8673
3526 8681 3499 8684
$$
LAROSA000
WGUS54 KOHX 020120
FFWOHX
TNC055-081-085-099-101-117-119-135-181-187-020145-
/O.EXT.KOHX.FF.W.0015.000000T0000Z-090502T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
820 PM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
GILES COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF PULASKI...
SOUTHERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CENTERVILLE...
EXTREME SOUTH CENTRAL HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
LAWRENCE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LAWRENCEBURG...
LEWIS COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF HOHENWALD...
MARSHALL COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LEWISBURG...
MAURY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF COLUMBIA...
PERRY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LINDEN...
WAYNE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF WAYNESBORO...
SOUTH CENTRAL WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 845 PM CDT
* AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE RAINFALL MOVING THROUGH THE WARNED AREA...THUS THE
WARNING HAS BEEN EXTENDED. THESE STORMS ARE PRODUCING RAINFALL
RATES OF 1 TO 2 INCHES PER HOUR...AND ADDITIONAL RAINFALL AMOUNTS
AROUND 1 INCH CAN BE EXPECTED THIS EVENING. THIS WILL BRING STORM
TOTAL RAINFALL AMOUNTS OF 3 TO 5 INCHES FOR MUCH OF THE WARNED
AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
HILL...MOUNT PLEASANT...COLUMBIA...PULASKI...LAWRENCEBURG...
LEWISBURG...WAYNESBORO...HOHENWALD...LINDEN...AND CENTERVILLE.
IN WAYNE COUNTY...LOOK FOR POSSIBLE FLASH FLOODING ALONG BEECH
CREEK...HARDIN CREEK...GREEN RIVER...FORTYEIGHT CREEK...CYPRESS
CREEK...BUTLER CREEK...AND WEATHERFORD CREEK.
IN LAWRENCE COUNTY...LOOK FOR POSSIBLE FLASH FLOODING ALONG THE
LITTLE BUFFALO RIVER...IN THE SHOAL CREEK BASIN...BLUE WATER CREEK
NEAR LORETTO...AND IN THE SUGAR CREEK BASIN.
IN GILES COUNTY...LOOK FOR POSSIBLE FLASH FLOODING IN THE RICHLAND
CREEK BASIN NEAR PULASKI...INCLUDING CHICKEN CREEK...DRY WEAKLEY
CREEK...BIG CREEK...AND ROBERTSON FORK CREEK...AND IN THE SHOAL
CREEK BASIN NEAR MINOR HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3502 8800 3530 8799 3531 8802 3539 8803
3541 8797 3544 8804 3547 8804 3549 8799
3552 8797 3561 8803 3573 8804 3584 8795
3583 8690 3569 8665 3532 8665 3527 8673
3526 8681 3499 8684
$$
LAROSA000
WGUS54 KOHX 020138
FFWOHX
TNC055-081-085-099-101-117-119-135-181-187-020315-
/O.EXT.KOHX.FF.W.0015.000000T0000Z-090502T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
838 PM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
GILES COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF PULASKI...
SOUTHERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CENTERVILLE...
EXTREME SOUTH CENTRAL HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
LAWRENCE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LAWRENCEBURG...
LEWIS COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF HOHENWALD...
MARSHALL COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LEWISBURG...
MAURY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF COLUMBIA...
PERRY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LINDEN...
WAYNE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF WAYNESBORO...
SOUTH CENTRAL WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1015 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE RAINFALL MOVING THROUGH THE WARNED AREA...THUS THE
WARNING HAS BEEN EXTENDED. THESE STORMS ARE PRODUCING RAINFALL
RATES OF 1 TO 2 INCHES PER HOUR...AND ADDITIONAL RAINFALL AMOUNTS
AROUND 1 INCH CAN BE EXPECTED THIS EVENING. THIS WILL BRING STORM
TOTAL RAINFALL AMOUNTS OF 3 TO 5 INCHES FOR MUCH OF THE WARNED
AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
HILL...MOUNT PLEASANT...COLUMBIA...PULASKI...LAWRENCEBURG...
LEWISBURG...WAYNESBORO...HOHENWALD...LINDEN...AND CENTERVILLE.
IN WAYNE COUNTY...LOOK FOR POSSIBLE FLASH FLOODING ALONG BEECH
CREEK...HARDIN CREEK...GREEN RIVER...FORTYEIGHT CREEK...CYPRESS
CREEK...BUTLER CREEK...AND WEATHERFORD CREEK.
IN LAWRENCE COUNTY...LOOK FOR POSSIBLE FLASH FLOODING ALONG THE
LITTLE BUFFALO RIVER...IN THE SHOAL CREEK BASIN...BLUE WATER CREEK
NEAR LORETTO...AND IN THE SUGAR CREEK BASIN.
IN GILES COUNTY...LOOK FOR POSSIBLE FLASH FLOODING IN THE RICHLAND
CREEK BASIN NEAR PULASKI...INCLUDING CHICKEN CREEK...DRY WEAKLEY
CREEK...BIG CREEK...AND ROBERTSON FORK CREEK...AND IN THE SHOAL
CREEK BASIN NEAR MINOR HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3502 8800 3530 8799 3531 8802 3539 8803
3541 8797 3544 8804 3547 8804 3549 8799
3552 8797 3561 8803 3573 8804 3584 8795
3583 8690 3569 8665 3532 8665 3527 8673
3526 8681 3499 8684
$$
LAROSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 1, 3:50 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 1, 3:50 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 350 PM CDT FRI MAY 1 2009 .DISCUSSION... SFC HIGH PRES IN THE CNTL PLAINS WL CONTINUE TO PUSH A COLD FRONT INTO MID TN TONIGHT. FRONT WL PULL UP STATIONARY. PERIODS OF SHOWERS AND THUNDERSTORMS ON TAP TONIGHT. SFC HIGH PRES MOVES ACR THE OH VLY SAT WITH PERIODS OF SHOWERS AND THUNDERSTORMS SOUTH ALONG STATIONARY FRONT. MODELS AGREEMENT WITH INVERTED TROUGHING ALONG STALLED FRONT SAT NIGHT-SUN ACR MID TN. EXCESSIVE RAINFALL LIKELY SAT NIGHT-SUN. WIDESPREAD RAINFALL AMOUNTS OF THREE TO SIX INCHES EXPECTED. HIGHER AMOUNTS POSSIBLE IF LATER MODELS HOLD THIS TREND. CONDITIONS FAVORABLE FOR FLASH FLOODING SAT NIGHT-SUN. FLASH FLOOD OR HYDROLOGIC OUTLOOK (MEMESFOHX) SENT TO ADDRESS THIS CONCERN. FLASH FLOOD WATCH MAY BE REQUIRED. PCPN CHANCE DECREASES MON AS SYS MOVES EAST. DRY PERIOD MON EVENING INTO WED MORNING...BEFORE NEXT FRONTAL SYSTEM MOVES IN WED NIGHT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 68 58 68 / 80 80 80 90 CLARKSVILLE 60 66 55 66 / 90 80 90 100 CROSSVILLE 61 68 59 68 / 70 80 90 80 COLUMBIA 62 72 61 72 / 70 70 70 80 LAWRENCEBURG 63 75 63 74 / 70 60 60 70 WAVERLY 60 67 58 67 / 80 80 80 90 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, May 1, 6:22 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 622 AM CDT FRI MAY 1 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-021130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 622 AM CDT FRI MAY 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT WEAK UPPER LEVEL DISTURBANCES SWEEPING ACROSS THE AREA WILL GENERATE A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING HAIL OR WINDS. MOST LIKELY PERIOD WOULD BE IN THE AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FRONTAL SYSTEM OVER THE OHIO VALLEY WILL DROP SOUTHEASTWARD ON SATURDAY AND BECOME STATIONARY OVER THE MIDSTATE. THE FRONT IN COMBINATION WITH UPPER LEVEL DISTURBANCES SWEEPING ACROSS THE OHIO AND TENNESSEE VALLEYS WILL GENERATE A SLIGHT RISK OFF SEVERE STORMS THIS WEEKEND. THE FRONTAL SYSTEM WILL ALSO TEND TO CONCENTRATE RAINFALL OVER THE NORTHWESTERN AND NORTHERN TIER COUNTIES THIS WEEKEND. THERE IS SOME POTENTIAL FOR HEAVY RAINFALL AND POSSIBLY FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND THROUGH THE WEEKEND DUE TO THE CONTINUING THREAT OF SEVERE THUNDERSTORMS. JLM
In the hours before
Local storm report, May 1, 2:47 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
247 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TORNADO 9 SSE HOHENWALD 35.43N 87.50W
05/01/2009 LEWIS TN EMERGENCY MNGR
MULTIPLE TRAILERS OVERTURNED AT MACCO CAMPING
RESORT...NEAR STATE ROAD 241 NEAR LEWIS AND LAWRENCE
COUNTY LINE
&&
STEIGERWALDTLocal storm report, May 1, 3:26 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TORNADO 9 SSE HOHENWALD 35.43N 87.50W
05/01/2009 LEWIS TN EMERGENCY MNGR
3 HOMES DESTROYED ON STATE HIGHWAY 241 JUST INSIDE THE
LEWIS AND LAWRENCE COUNTY LINE
&&
STEIGERWALDTLocal storm report, May 1, 4:36 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
436 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 12 NW PULASKI 35.32N 87.18W
05/01/2009 GILES TN LAW ENFORCEMENT
ALONG HWY 166...BARN...POWER LINES AND TREES BLOWN DOWN
IN NW GILES CO. CHURCH DAMAGED AS WELL.
&&
JCOHENLocal storm report, May 1, 4:46 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
446 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 14 NW LAWRENCEBURG 35.39N 87.51W
05/01/2009 LAWRENCE TN LAW ENFORCEMENT
NEAR NAPIER...TREES DOWN...TREE DOWN ON A DOUBLE
WIDE...TRACTOR TRAYLOR BLOWN OVER
&&
21Local storm report, May 1, 5:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
505 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 14 SW COLUMBIA 35.48N 87.22W
05/01/2009 MAURY TN LAW ENFORCEMENT
TREES DOWN THROUGHOUT THE SW PART OF COUNTY
&&
21Local storm report, May 1, 5:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
510 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 10 SW CENTERVILLE 35.69N 87.58W
05/01/2009 HICKMAN TN LAW ENFORCEMENT
TREES DOWN
&&
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 12:24 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Williamson | 36 min |
| May 1, 3:33 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury | 27 min |
| May 1, 1:22 PM CDT | Areal Flood Advisory | OHX | Benton, Hickman, Humphreys, Perry | 3 hr |
| May 1, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry, Wayne | 33 min |
| May 1, 1:37 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 23 min |
| May 1, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Maury, Wayne | 35 min |
| May 1, 2:20 PM CDT | Tornado Warning | OHX | Lawrence, Lewis, Maury, Wayne | 25 min |
| May 1, 2:36 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 24 min |
| May 1, 2:41 PM CDT | Tornado Warning | OHX | Giles, Lawrence, Lewis, Maury | 34 min |
| May 1, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 28 min |
| May 1, 3:11 PM CDT | Tornado Warning | OHX | Giles, Marshall | 34 min |
| May 1, 3:12 PM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury | 3 hr |
| May 1, 3:18 PM CDT | Areal Flood Advisory | OHX | Lewis, Perry, Wayne | 3 hr |
| May 1, 3:20 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 25 min |
| May 1, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 33 min |
| May 1, 3:44 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 31 min |
| May 1, 3:54 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 36 min |
| May 1, 4:01 PM CDT | Areal Flood Advisory | OHX | Davidson, Wilson | 3 hr |
| May 1, 4:09 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 3 hr |
| May 1, 4:14 PM CDT | Areal Flood Advisory | OHX | Bedford, Marshall, Maury | 3 hr |
| May 1, 4:27 PM CDT | Flash Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 8 hr |
| May 1, 4:42 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys | 33 min |
| May 1, 5:03 PM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Davidson, Dickson, Hickman, Houston and 5 more | 5 hr |
| May 1, 5:44 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Maury, Perry, Wayne | 31 min |
| May 1, 5:47 PM CDT | River Flood Warning | OHX | Bedford | 3 days |
| May 1, 6:21 PM CDT | Flash Flood Warning | OHX | Cannon, Davidson, DeKalb, Macon, Robertson, Rutherford and 5 more | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.